MAUDE Adverse Event Report: Apollo Endosurgery OverStitch NXT Endoscopic Suturing System; Endoscopic Tissue Approximation Device

Apollo Endosurgery OverStitch NXT Endoscopic Suturing System; Endoscopic Tissue Approximation Device
Model Number ESS-G02-NXT
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
OverStitch NXT Endoscopic Suturing System
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
Apollo Endosurgery
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50094779
Report Number3005099803-2026-03108
Device Sequence Number18595890
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)241209(17)271130(10)2024120019
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2024120019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown